wellbutrin

Discussion in 'Fibromyalgia Main Forum' started by heapsreal, Jan 7, 2010.

  1. heapsreal

    heapsreal New Member

    Been about a week now on wellbutrin 150mg xr, so far so good, clears the brain fog, good energy/stamina but not over stimulating, makes me feel normal, doesnt affect my sleep. Think Im on a winner, so ordered another 4 months worth. Hoping to lose some weight too, has reduced my appetitte.

    Hopefully im getting over this thing, 12 months on av's, course of flagyl for gut infections(with probiotics) and with wellbutrin im starting to feel like my old self, get to the stage of sleeping drug free would be nice, thats what Im working on next.

    cheers!!
  2. spacee

    spacee Member

    That is so great. I love to hear any good news of improvement! I have gone 2 round of abx and flagyl but can't tell any difference. Oh, and probiotics. But I haven't gotten worse! I started elavil and so far so good.

    Cheers to you!
  3. hensue

    hensue New Member

    It is the only thing that helped me during the day. Now for sleep that is another story.
    Hope you can get off your sleep meds. I have cut down to one klonopin that is it.
    On good nights.

    Glad it is helping
  4. heapsreal

    heapsreal New Member

    Thanks for all the replies!!
    Spacee, all i did was take a 10day course of flagyl, 200mg 3x day,,used inner health probiotics throughout and still using them, was going to do 10 days of nizoral afterwards for any yeast infections,, but because i was feeling lot better just kept taking probiotics with saccromycce bouldarii, which is a health yeast that help with gut problems/infections including candida etc.

    Im having climpsis of feeling better, but have had these before. 12 months of feeling good is a recovery in my book, got 50 weeks to go.
  5. hermitlady

    hermitlady Member

    I'm glad you're feeling so much better, YEAH!!!

    Now, just so you are aware of this side effect, I wanted to give my experience FYI, don't want to burst your bubble, not all get the side effects. After I was on Well SR (or XR?) for 3 months or so (don't remember dose), my hands started shaking very badly. It was like constant tremors, I could barely sign my name legibly, let alone hold onto the pen for long! Really weird, so I had to quit. Dr said it had built up in my system over time to cause this, but reducing dose didn't help. I am very sensitive to meds tho.

    It did cut my appetite and my desire to smoke tho, so that was a good thing!!

    Wishing you all the best, keep getting better!!!!! Hermit
  6. heapsreal

    heapsreal New Member

    No bubble bursting here, I think its a combination of what i have done which has helped me. I plan to come of wellbutrin down the track but will work on the sleep thing for now. Brother inlaw gave me a good CD to listen to for sleep, which have helped. Have used other similar products like holosync but dont really like the idea of wearing headphones and trying to sleep. If i can exchange a few drugged nights sleep for CD listening natural sleep, i will be happy. Have only use it twice and so far so good. But will look into other things also and slowly wean out the sleep meds.
  7. ckm

    ckm New Member

    That's great that you're doing so much better right now. I had the C-DIFF for 6 weeks and was on the flagl and probiotics (still on the probiotics). Going through a rough spell of depression right now but it's awesome how many people care on this site.

    Keep hanging in there. Hope you can get some drug free sleep!!! I know how nice that would be.

    Hugs,
    ckm